Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A family of simple groups associated with the simple Lie algebra of type $\left( {G_2 } \right)$


Author: Rimhak Ree
Journal: Bull. Amer. Math. Soc. 66 (1960), 508-510
MathSciNet review: 0125154
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10523-X